A new classification of boundaries is introduced to describe the termination time of a one-dimensional strongly Markovian process near a boundary. Analytic and probabilistic properties of boundaries are presented and compared with the well-known classification.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
E. B. Dynkin, Markov Processes, Springer-Verlag, Berlin (1955).
K. Ito and H. P. McKean, Diffusion Processes and Their Sample Paths, Springer-Verlag, Berlin (1965).
S. Karlin and H. M. Taylor, A Second Course in Stochastic Processes, Academic Press, New York (1981).
P. Mandl, Analytical Treatment of One-Dimensional Markov Processes, Springer-Verlag, Berlin (1968).
J.-U. Löbus, “Generalized second-order differential operators and nonconservative onedimensional quasidiffusions with natural boundaries,” Lect. Notes Contr. and Inform. Si.,96, 164–175 (1987).
J.-U. Löbus, Verallgemeinerte Differentialoperatoren zweiter Ordnung und nichtkonservative eindimensionale Quasidiffusionprozesse, Diss., Jena (1987).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 43, No. 5, pp. 626–631, May, 1991.
About this article
Cite this article
Löbus, J.-. Classification of boundaries for a diffusion on an open interval. Ukr Math J 43, 580–586 (1991). https://doi.org/10.1007/BF01058544
- Markovian Process
- Open Interval
- Termination Time
- Probabilistic Property